Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Cell-like mappings of ${\text{ANR's}}$


Author: R. C. Lacher
Journal: Bull. Amer. Math. Soc. 74 (1968), 933-935
DOI: https://doi.org/10.1090/S0002-9904-1968-12093-2
MathSciNet review: 0244963
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Armentrout, Homotopy properties of decomposition spaces, (to appear.) MR 224069
  • 2. K. Borsuk, Homotopy properties of compact subsets of Hilbert space, Fund. Math. (to appear). MR 410738
  • 3. M. Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. 66 (1960), 74-76. MR 117695
  • 4. V. Kompaniec, Homotopy properties of cellular mappings of PL manifolds, Ukrain. Mat. Ž. 18 (1966), 3-10. MR 219047
  • 5. E. Luft, On contractible open topological manifolds, Invent. Math. 4 (1967), 192-201. MR 221486
  • 6. D. R. McMillan, A criterion for cellularity in a manifold, Ann. of Math. 79 (1964), 327-337. MR 161320
  • 7. T. Price, On decomposition and homotopy, Notices Amer. Math. Soc. 14 (1967), Abstract 67T-197.
  • 8. C. P. Rourke, The Hauptvermutung according to Sullivan, Part II, Mimeographed notes, Princeton University, Princeton, N. J., 1968.
  • 9. G. Kozlowski, Factorization of certain maps up to homotopy, (to appear). MR 238312


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12093-2

American Mathematical Society